Alert archive / Maryland / Flash Flood Warnings in 2012
Flash Flood Warning 69, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Sep 3, 2012, 4:44 PM EDT for Baltimore County, City of Baltimore, Maryland. It was in force for 113 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2012, 4:44 PM EDT (20:44 UTC)
- Expired
- Sep 3, 2012, 6:37 PM EDT
- In force
- 113 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baltimore County, MD, City of Baltimore, MD
The radar
The Sterling radar (KLWX), 86 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 5:14 PM EDT | FLASH FLOOD | 1 E Pimlico, MD | FALLS RD AT CLARK HILL CLOSED DUE TO FLASH FLOODING |
| Sep 3, 5:14 PM EDT | FLASH FLOOD | 2 Ene Cylburn, MD | ROLAND AVENUE CLOSED AT WYNDHURST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 383 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434
WGUS51 KLWX 032044
FFWLWX
MDC005-510-032345-
/O.NEW.KLWX.FF.W.0069.120903T2044Z-120903T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
444 PM EDT MON SEP 3 2012
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BALTIMORE COUNTY IN NORTHERN MARYLAND...
NORTHERN BALTIMORE CITY IN NORTHERN MARYLAND...
* UNTIL 745 PM EDT
* AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. ADDITIONAL
RAINFALL AMOUNTS OF UP TO 1 INCH CAN BE EXPECTED.
* SOME LOCATIONS THAT ARE AFFECTED BY THE HEAVY RAIN INCLUDE
COCKEYSVILLE...PIKESVILLE...TIMONIUM...TOWSON...DRUID HILLS PARK...
FALLSTAFF...GUILFORD...HOMELAND...HOWARD PARK...MORGAN STATE
UNIVERSITY...ROLAND PARK AND WOODRING.
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.
LAT...LON 3946 7681 3961 7683 3966 7661 3931 7654
3933 7672
$$
BJL1 follow-up statement
243
WGUS71 KLWX 032237
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
637 PM EDT MON SEP 3 2012
MDC005-510-032247-
/O.CAN.KLWX.FF.W.0069.000000T0000Z-120903T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-BALTIMORE CITY MD-
637 PM EDT MON SEP 3 2012
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN BALTIMORE
CITY AND WESTERN BALTIMORE COUNTIES...
RAIN HAS DIMINISHED...THEREFORE THE FLASH FLOOD WARNING HAS BEEN
CANCELLED.
LAT...LON 3946 7681 3961 7683 3966 7661 3931 7654
3933 7672
$$
BJLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 3:54 PM EDT, 50 minutes earlier.
Area forecast discussion, Sep 3, 3:54 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
354 PM EDT MON SEP 3 2012
.SYNOPSIS...
A WARM FRONT OVER THE CHESAPEAKE BAY WILL CONTINUE TO DRIFT
NORTHEAST THROUGH TONIGHT. MEANWHILE...THE REMNANT LOW OF ISAAC
WILL DRIFT EWD ACROSS PA/NY AND INTO NEW ENGLAND WEDNESDAY. A
COLD FRONT IS EXPECTED TO CROSS THE REGION LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ISAAC REMNANTS BEST DEPICTED ON REGIONAL SCALE SATELLITE TODAY. KEY
FEATURE IS LINEAR CONVECTIVE STORMS ACROSS THE SERN CONUS TO THE MID
ATLANTIC COAST. FRONTAL BOUNDARY IS OVER THE CHESAPEAKE BAY AS
INDICATED BY SFC WIND OBS...SLY/SWLY FLOW ACROSS BALT-WASH METRO
WITH ELY FLOW OVER NJ...AND VERY HEAVY THUNDERSTORMS IN BETWEEN OVER
THE DELMARVA. THERE IS PLENTY OF MOISTURE ON THIS SIDE OF THE
BOUNDARY WITH LOW 70S DEWPOINTS BWI TO CHO. ALSO...VIS SATELLITE
SHOWS CLEARING OF MID LEVEL DECK. HOWEVER INSOLATION WILL STILL BE
LIMITED FROM DEBRIS CLOUDS AND THE SEPTEMBER SUN IS ONLY AS STRONG
AS IT IS IN EARLY APRIL. THEREFORE...FURTHER POP REDUCTIONS WILL BE
NEEDED FOR MOST OF THE LWX CWA WITH MORE LIKE SCATTERED COVERAGE FOR
THE LATE AFTERNOON AND EARLY EVENING. ANY ACTIVITY HAS A HEAVY RAIN
POTENTIAL.
TONIGHT...CENTER OF ISAAC REMNANTS TRACK UP THE OHIO VALLEY...WITH
BOUNDARIES BEING THE KEY FACTOR FOR PRECIP OVER THE LWX CWA. ANY
ONGOING ACTIVITY THIS EVENING WILL WEAKEN...WITH BEST CHANCES COMING
EAST AHEAD OF THE LOW CIRCULATION FROM WV. PWATS WILL REMAIN AROUND
2.2 INCHES...SO THE HEAVY RAINFALL AND FLASH FLOOD THREAT PERSIST.
&&
.SHORT TERM /TUESDAY/...
THE WARM FRONT CURRENTLY OVER THE CHESAPEAKE BAY WILL
DRIFT NORTHEAST...THOUGH FURTHER BOUNDARIES ARE EXPECT TO COME IN
FROM THE SW. THEREFORE...WENT WITH HIGH COVERAGE POPS AND ROBUST
QPF...PARTICULARLY IN THE AFTERNOON. PWATS AROUND 2.2 IN WILL
WARRANT ANOTHER FLASH FLOOD THREAT...A WATCH MAY BE NECESSARY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
LOPRES WILL TRACK NE-WD ACROSS PA AND UPSTATE NY TUE NGT WHILE A
SFC/TROUGH COLD FRONT APPROACHES THE ALLEGHENY FRONT. SHOWERS AND
STORMS WILL LIKELY MOVE ACROSS THE REGION FROM WEST TO EAST AS
CONVERGENCE INCREASES NEAR/ AHEAD OF THE FRONT AND LLVL THETA-E
RIDGE AXIS SHIFTS OVRHD. ONE LIMITING FACTOR WILL BE LOSS OF DIURNAL
INSTABILITY...WHICH COULD ALLOW ACTIVITY TO DISSIPATE OVERNIGHT AND
LEAVE SOME AREAS DRY. LOWS TUESDAY NIGHT RANGE FROM LOW 60S IN THE
WEST TO THE LOW 70S EAST OF THE BLUE RIDGE.
LOW CONTINUES MOVING EWD INTO NEW ENGLAND WEDNESDAY...BUT TRAILING
FRONT BECOMES MORE TILTED SW-NE AND MAKES SLOW PROGRESS ACROSS THE
CWA. REGION WILL REMAIN IN A MOIST TROPICAL AIRMASS WITH SOUTHERLY
WINDS. MODEL SOUNDING PWATS NEAR 2 INCHES AGAIN WITH A DEEP MOIST
VERTICAL COLUMN...SO THREAT FOR ADDITIONAL TSTMS AND LOCALIZED FLASH
FLOODING WILL PERSIST. HIGHS GENERALLY IN THE MID 80S...EXCEPT
COOLER OVER HIGHER ELEVATIONS.
LOOKS LIKE DRIER AIRMASS STARTS TO MAKE ITS WAY INTO THE REGION
WEDNESDAY NIGHT. NEW ENGLAND LOW PRESSURE IS EXPECTED TO
WEAKEN...BUT BE REPLACED BY ANOTHER LOW DEVELOPING EAST OF NJ.
ASSOCIATED FRONT WILL CONTINUE TO BE SLOW-MOVING...MAYBE
STATIONARY..BUT SHOULD BE FAR EAST ENOUGH THAT MOST OF THE AREA WILL
BE DRY. CONTINUED SLIGHT CHANCE POPS EAST OF THE BLUE RIDGE AND
CHANCE OVER SRN MD. LOWS DROP TO THE UPPER 50S/LOW 60S OVER THE
POTOMAC HIGHLANDS. LESS COOL AIR ADVECTION KEEPS MIN TEMPS IN THE
UPPER 60S/LOW 70S AROUND THE BALTIMORE/WASHINGTON METROS.
POTENTIAL UNSETTLED CONDITIONS CONTINUE LATE IN THE WEEK. PRIMARY
SURFACE LOW IS EXPECTED TO SLOWLY MOVE ACROSS HUDSON BAY REGION OF
CANADA...WITH A COLD FRONT EXTENDING SWD. THIS FRONT IS EXPECTED TO
APPROACH THE MID-ATLANTIC FROM THE OHIO VALLEY...LEAVING THE CHANCE
FOR AT LEAST SOME SHOWERS/TSTMS. ADDITIONAL PRECIP POSSIBLE OVER THE
WEEKEND WITH POTENTIAL LOW PRESSURE DEVELOPING IN THE SERN STATES OR
THE OHIO VALLEY. TEMPS EXPECTED TO BE A FEW DEGREES ABOVE NORMAL
THURSDAY...THEN NEAR NORMAL FRI/SAT AND SLIGHTLY BELOW NORMAL SUN.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VERY MOIST ATMOSPHERE WITH HEAVY RAIN POTENTIAL. TWO CLOUD LEVELS
THIS AFTERNOON AND EVENING...AROUND 2.5 KFT AND 5 KFT. MVFR CIGS
POSSIBLE...PARTICULARLY WITH PRECIP. SFC FLOW WILL CONTINUE TO BE
SLY/SWLY WITH MVFR/IFR VSBYS IN THE HEAVIEST SHRA/TSRA.
PERIODS OF SUB-VFR POSSIBLE TUE NIGHT WITH COMBINATION OF RAIN/TSTMS
AND FOG. VFR LIKELY PREVAILING WED...ALTHOUGH OCCASIONAL
SHOWERS/TSTMS WILL BE POSSIBLE. MOST LIKELY DRY WEATHER MOST OF WED
NIGHT...BUT MVFR/IFR POSSIBLE WITH FOG. GENERALLY VFR THU-FRI WITH
POSSIBLE BRIEF SUB-VFR WITH SHRA/TSTMS. SUB-VFR POSSIBLE AGAIN OVER
THE WEEKEND.
&&
.MARINE...
SLY FLOW CONTINUES THROUGH TUESDAY AS ISAAC REMNANTS APPROACH FROM
THE WEST. INCREASING FLOW TUESDAY...WITH SMALL CRAFT ADVISORY GOING
INTO EFFECT IN THE AFTERNOON. ANY THUNDERSTORMS THIS AFTERNOON
THROUGH TUESDAY COULD PRODUCE WATERSPOUTS.
SMALL CRAFT ADVISORY CONTINUES THROUGH TUESDAY NIGHT WITH LOW
PRESSURE PASSING NORTH OF THE WATERS. GUSTS ARE EXPECTED TO DIMINISH
WED MORNING. SCA COULD BE EXTENDED INTO THE DAYTIME HOURS WED
DEPENDING ON TIMING OF IMPROVING CONDITIONS. SUB-SCA EXPECTED
AFTERWARDS THROUGH THE END OF THE WEEK.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS REMAIN AROUND THREE QUARTERS OF A FOOT ABOVE
ASTRONOMICAL PREDICTION THIS AFTERNOON. THIS WOULD APPROACH MINOR
COASTAL FLOOD LEVELS AT THE MOST SENSITIVE SITES AT HIGH TIDE THIS
EVENING...HOWEVER CONFIDENCE OF THE CRITERIA BEING TOPPED IS LOW
ENOUGH TO NOT ISSUE AN ADVISORY AS OF THIS TIME. CONTINUED SLY FLOW
TONIGHT AND TUESDAY...SHOULD BRING LEVELS ABOVE MINOR
CRITERIA...WARRANTING A COASTAL FLOOD ADVISORY.
THE POTENTIAL FOR MINOR TIDAL FLOODING WILL PERSIST THROUGH MIDWEEK.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ531-539.
SMALL CRAFT ADVISORY FROM 2 PM TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ532>534-537-540-541-543.
&&
SYNOPSIS...BAJ/KCS
NEAR TERM...BAJ
SHORT TERM...BAJ
LONG TERM...KCS
AVIATION...BAJ/KCS
MARINE...BAJ/KCS
TIDES/COASTAL FLOODING...BAJ/KCSHazardous weather outlook, Sep 3, 12:36 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1236 PM EDT MON SEP 3 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 041445- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1236 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT INCREASING COVERAGE OF HEAVY RAINFALL HAS BROUGHT A LOCALIZED FLASH FLOODING RISK EAST OF THE BLUE RIDGE THROUGH THE AFTERNOON. WATER SPOUTS ARE POSSIBLE WITH ANY THUNDERSTORM ACTIVITY OVER THE MARINE AREAS THIS AFTERNOON. MINOR COASTAL FLOODING IS POSSIBLE AT THE MOST SENSITIVE LOCATIONS ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY AND THE TIDAL POTOMAC RIVER DURING HIGH TIDE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING TUESDAY THROUGH WEDNESDAY. MINOR COASTAL FLOODING IS LIKELY ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY AND THE TIDAL POTOMAC RIVER TUESDAY INTO WEDNESDAY...PARTICULARLY FOR SENSITIVE LOCATIONS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR A PORTION OF THE WATERS TUESDAY AFTERNOON...AND MAY NEED TO EXTENDED INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-041445- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1236 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT HEAVY RAINFALL TO INCREASE IN COVERAGE THIS AFTERNOON EAST OF THE BLUE RIDGE...WITH A RISK FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JACKSON
In the hours before
Local storm report, Sep 3, 12:25 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1225 PM EDT MON SEP 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM WATER SPOUT 8 NE SMITH ISLAND 38.03N 75.90W
09/03/2012 ANZ543 VA COAST GUARD
COAST GUARD REPORTED WATER SPOUT NEAR DEAL ISLAND.
&&
EVENT NUMBER LWX1201154
CJLSpecial weather statement, Sep 3, 4:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 435 PM EDT MON SEP 3 2012 MDZ006-011-032115- SOUTHERN BALTIMORE MD-NORTHERN BALTIMORE MD- 435 PM EDT MON SEP 3 2012 ...STRONG THUNDERSTORM TO AFFECT SOUTHERN BALTIMORE AND NORTHERN BALTIMORE COUNTIES... AT 435 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DRUID HILLS PARK...MOVING NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE ROLAND PARK...MORGAN STATE UNIVERSITY... HOMELAND...WOODRING...TOWSON...PARKVILLE...CARNEY AND TIMONIUM. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED RAINFALL AMOUNTS OVER ONE INCH ARE EXPECTED. && LAT...LON 3948 7670 3944 7648 3927 7661 3929 7670 TIME...MOT...LOC 2035Z 196DEG 9KT 3934 7664 BJL
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 4:35 PM EDT | Special Weather Statement | LWX | Baltimore, City of Baltimore | 40 min |
Nearby
Flash Flood Warnings in Maryland, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.